# SDR ASAA0540722

- Difficulty date: December 2, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535241
- Condition: Cracked
- Location: Fs 663.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND STRINGER CLIP CRACKED.  REPLACED STRINGER CLIP PER B737-400 SRM 51-40-02.  (M)
